Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Abortion, continuous light bleeding. Taken depo injection, gas formation. Treatment?

hi there , a few months ago i had an abortion . i was then given th depo injection for my contraceptive plan . th thing is though , i have been bleeding (only lightly) non stop even till now but my injection was due again 2 weeks ago which i planned on not getting . so now im still bleeding and feeling gassy all th time . can you tell me what s wrong with me pls ?
Asked On : Wed, 19 Sep 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
  User's Response
I hope either your abortion wasn"t completely done or you have had pid after that. you should first get an ultrasound of lower abdomn done and then take the treatment accordingly.till then you can take m2tone syp and evecare cap.
Answered: Wed, 19 Sep 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor